Asymptotic expansions of integrals of certain rapidly oscillating functions

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

An expansion in terms of powers of m-1 is given for integrals of the form f(x)w(mx)dx, where m is a positive integer, w(mx) is an integrable rapidly oscillating function with period m-l, and f(x) is a smooth function.

Original languageEnglish (US)
Pages (from-to)243-249
Number of pages7
JournalMathematics of Computation
Volume49
Issue number179
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic expansions of integrals of certain rapidly oscillating functions'. Together they form a unique fingerprint.

  • Cite this